# SDR 2001UALA00031

- Difficulty date: January 16, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N7256U
- Make and model: Boeing 727222
- Aircraft serial: 21403
- Aircraft time: 65,678 hours, 37,750 cycles
- Engine: Pwa JT8D15
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Row 13
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROW 13 SEATS A, B, C CAME LOOSE FROM THE FLOOR.  *S/D*  CAUSE UNKNOWN - AMIS ENTRY INDICATED A MISSING FOOT LOCK.  FLEET ENGINEERING CONSIDERS THIS AN ISOLATED INCIDENT AND NO HISTORY EXISTS REGARDING LOOSE SEAT ASSEMBLIES AT THIS LOCATION.  THE SEAT ASSEMBLY WAS REINSTALLED.
